# SDR UPS02437757

- Difficulty date: February 27, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 1480 RIGHT WEB 23 HOLE FOUND CRACK AT BULKHEAD WEB SPLICE FITTING.  PLS REFER SKETCH FOR DETAILS.  RIGHT BS 1480 BULKHEAD WEB 23 HOLE OVERSIZED TO DIA 0.562 INCH AND REPAIR BUSHING INSTALLED AS PER SB 747-53A2390 AND EO 747-510-10732.
